# SDR DL76S071402

- Difficulty date: November 1, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 55,337 hours, 25,387 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3831AND3959
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP FAILED, LIGHT AND EICAS, THEN 20 MINUTES LATER THE LT FWD FUEL PUMP FAILED.  GOT BOTH PUMP LOW PRESS LIGHT AND L FUEL SYSTEM PRESS EICAS.  REPLACED BOTH FUEL BOOST PUMPS (BORROWED FROM AA IN LAX).
